I've been on Adderall (adderrall) for a year. I would exercise ALOT on it and it would make me sweat profusely. Now I cant even get out of bed without it and need it just to feel normal. Aside from being addicted to Adderall (adderrall), is it possible that my adrenal glands have become exhausted?
I know there are a lot of sites out there that talk about tired adrenal glands... but I am not in that school. Just like the rest of your body - they are built for life and no one talks abut tired lungs? Tired skin? Ah... no. They can however, become diseased or suppressed.
Fatigue can be a symptom of so many things that finding the reason has to be gone over carefully by a doctor - it can be hormones, vitamins, etc etc etc on up to more serious things. So please see your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.